Table of Contents
International Journal of Analysis
Volume 2014, Article ID 586096, 9 pages
http://dx.doi.org/10.1155/2014/586096
Research Article

Coupled Fixed Point Theorems for ()-Contractive Mixed Monotone Mappings in Partially Ordered Metric Spaces and Applications

1Department of Mathematics, Ahir College, Rewari 123401, India
2HAS Department, YMCAUST, Faridabad 121006, India
3Department of Mathematics, DCRUST, Murthal, Sonepat 131039, India

Received 14 November 2013; Accepted 22 January 2014; Published 18 March 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Manish Jain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manish Jain, Neetu Gupta, and Sanjay Kumar, “Coupled Fixed Point Theorems for ()-Contractive Mixed Monotone Mappings in Partially Ordered Metric Spaces and Applications,” International Journal of Analysis, vol. 2014, Article ID 586096, 9 pages, 2014. https://doi.org/10.1155/2014/586096.